# SDR GTIA2019052403367

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 42,201 hours, 23,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON INITIAL DESCENT FA REPORTED SMELL OF SOMEONE LIGHTNING A MATCH. ODOR DISAPPEARED AFTER LANDING-REF TSM 05-50-00-810-831-A FOUND THE SOURCE OF SMELL TO BE TYPE 9, RELATED TO THE AFT LAV DMI # 249354101. ALSO PERFORMED ENG RUN IAW AMM 71-00-00, NO SMELLS WERE NOTED. A/C OK FOR CONTINUED SERVICE.
